MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Revue neurologique · 1994

[Drug-induced parkinsonian syndromes: a 10-year experience at a regional center of pharmaco-vigilance].

Llau M E, Nguyen L, Senard J M, Rascol O, Montastruc J L

Аннотация на английскомСтатьяПеревод пока не подготовлен

Аннотация

Besides classical neuroleptics, several drugs can induce parkinsonian symptoms. The present retrospective study investigates the characteristics of drug-induced parkinsonism notified to the Midi-Pyrénées Pharmacovigilance Centre between 1983 and 1992. Among 3,923 side effects spontaneously reported between 1983 and 1992 to the center, 53 (1.4%) were drug-induced parkinsonism. Mean age was 65 +/- 2 (s.e.m.) years (range 21-88). Drug-induced parkinsonism appeared after a mean treatment duration of 473 +/- 142 days (range 1 day to 15 years) and occurred most frequently in women (63%). The occurrence onset of drug-induced Parkinsonism exhibited a bimodal pattern with a first peak (between 0 and 6 months) mainly due to peripheral or central antidopaminergic drugs and a second one later (between 9 and 12 months) due mostly to calcium channel blockers. Involved drugs were mostly antidopaminergic agents: neuroleptics (antipsychotic drugs: 39%) but also agents used for nausea or vomiting (domperidone, metoclopramide, metopimazine or triethylperazine: 12%) or symptoms associated with menopause (veralipride: 6%). Other cases were related mainly to drugs with "calcium channel blocker" properties (flunarizine and cinnarizine: 30%), H1 antihistamine (1 case), fluoxetine (1 case), alphamethyldopa (1 case) or reserpine (1 case) whereas 3 cases were due to drug interactions. Imputability scores (according to the method of assessment of unexpected drug reactions used in France) were "doubtful" (11%), "plausible" (34%) and "probable" (53%). The complete triad (tremor, akinesia plus rigidity) was seen in 13 (25%) cases. Symmetrical symptoms occurred in 41 (77%) patients. A total disappearance of the clinical feature occurred in 39 (74%) patients whereas in 8 cases (15%), drug-induced parkinsonism led to the diagnosis of underlying idiopathic Parkinson's disease. The present study shows that around 80% of drug-induced parkinsonism are due to two pharmacological classes: central and peripheral antidopaminergic agents and calcium channel blockers.

Для цитирования: Llau M E, Nguyen L, Senard J M, Rascol O, Montastruc J L. [Drug-induced parkinsonian syndromes: a 10-year experience at a regional center of pharmaco-vigilance].. Revue neurologique. 1994.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.